Spectral gap for an unrestricted Kawasaki type dynamics
ESAIM: Probability and Statistics, Volume 1 (1997), pp. 145-181.
@article{PS_1997__1__145_0,
     author = {Posta, Gustavo},
     title = {Spectral gap for an unrestricted {Kawasaki} type dynamics},
     journal = {ESAIM: Probability and Statistics},
     pages = {145--181},
     publisher = {EDP-Sciences},
     volume = {1},
     year = {1997},
     mrnumber = {1444246},
     zbl = {0869.60091},
     language = {en},
     url = {http://archive.numdam.org/item/PS_1997__1__145_0/}
}
TY  - JOUR
AU  - Posta, Gustavo
TI  - Spectral gap for an unrestricted Kawasaki type dynamics
JO  - ESAIM: Probability and Statistics
PY  - 1997
SP  - 145
EP  - 181
VL  - 1
PB  - EDP-Sciences
UR  - http://archive.numdam.org/item/PS_1997__1__145_0/
LA  - en
ID  - PS_1997__1__145_0
ER  - 
%0 Journal Article
%A Posta, Gustavo
%T Spectral gap for an unrestricted Kawasaki type dynamics
%J ESAIM: Probability and Statistics
%D 1997
%P 145-181
%V 1
%I EDP-Sciences
%U http://archive.numdam.org/item/PS_1997__1__145_0/
%G en
%F PS_1997__1__145_0
Posta, Gustavo. Spectral gap for an unrestricted Kawasaki type dynamics. ESAIM: Probability and Statistics, Volume 1 (1997), pp. 145-181. http://archive.numdam.org/item/PS_1997__1__145_0/

Dobrushin, R., Konteck√Ĺ, R. and Shlosman, S. ( 1992), Wulff Construction. A Global Shape from Local Interaction, Translation of Mathematical Monographs, Vol. 104, AMS. | MR | Zbl

Landim, C., Sethuraman, S. and Varadhan, S. R. S. ( 1995), Spectral Gap for Zero-Range Dynamics, Preprint to appear Ann. Probab. | MR | Zbl

Lawler, G. F. and Sokal, A. D. ( 1988), Bounds on the L2 Spectrum for Markov Chains and Markov Processes: a Generalization of Cheeger's Inequality, Trans. Amer. Math. Soc. 309 No 2 557-580. | MR | Zbl

Lu, S. and Yau, H.T. ( 1993), Spectral Gap and Logarithmic Sobolev Inequality for Kawasaki and Glauber Dynamics, Commun. Math. Phys. 156 399-433. | MR | Zbl

Petrov, V. V. ( 1975), Sums of Independent Random Variables. Springer-Verlag. | MR | Zbl

Varadhan, S. R. S. ( 1984), Large Deviation and Application, Society for Industrial and Applied Mathematics. | MR

Yau, H. T. ( 1994), Logarithmic Sobolev Inequality for Kawasaki Dynamics, I. the Independent Case, Preprint.